Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0079-4.pdf816.24 kBAdobe PDFView/Open
Title: Topological Algebraのスペクトルについて (関数論と関連する関数解析研究会報告集)
Authors: 神保, 敏弥  KAKEN_name
Author's alias: JIMBO, TOSHIYA
Issue Date: Dec-1969
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 79
Start page: 44
End page: 57
URI: http://hdl.handle.net/2433/108004
Appears in Collections:Functional Analysis Concerning to Function Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.